# SDR CA070506001

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 14,483 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Nut
- Part number: 204010765001
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APRIL 23, 2007 DURING A TEST FLIGHT FOR MAINTENANCE THAT WAS PERFORMED, THE PILOT EXPERIENCED AN UNCONTROLLED YAW TO THE RIGHT WHILE IN A 4 FOOT HOVER.  THE HELICOPTER WAS IMMEDIATELY SET DOWN ON THE TARMAC.  THERE APPEARED TO BE A STEP WORN IN THE INTERNAL WORM GEAR SPLINE OF NUT ASSEMBLY P/N 204-010-765-001 THAT MAY HAVE AFFECTED THE RIGGING PROCEDURE THAT WAS ACCOMPLISHED THE NIGHT BEFORE.  NO DAMAGE TO HELICOPTER, CARS 625 APPENDIX G WAS PERFORMED AT THE SCENE WITH NO REPORTED DEFECT.  ENTIRE QUILL ASSEMBLY WAS REPLACED; AIRCRAFT RECEIVED FURTHER INSPECTION AND RE-RIGGED TAIL ROTOR ASSEMBLY AND TEST FLOWN WITH NO DEFECT.   TSB WAS NOTIFIED AND HAVE NOT FINISHED THEIR INVESTIGATION.  PRODUCT SUPPORT
